# SDR YENA2023121201568

- Difficulty date: December 7, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 44,605 hours, 29,003 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CPCP FINDING. CORROSION ON STGR-20RH BTW FR83/84 IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1219262 TASKCARD: NR-00015)  REF TOMX W/O# 2428. N/R# 00044. CORROSION WAS REMOVED AND EVALUATED OUT OF LIMITS OT= .050" AND RT= .035". THEREFORE STRINGER WAS REPAIRED PER EMB 190 SRM 51-12-01, EMB 190 SRM 51-10-03, EMB 190 SRM 53-23-03, ETI-190-23-727 REV. ORIGINAL AND ETD2023-190-029759 REV.
